# SDR EIA2005174

- Difficulty date: October 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,257 hours, 20,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1950-1970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1950-1970 RBL 96 TIE DOWN TRACK O/B FLANGE FOUND CRACKED.  DEFECTIVE TIE DOWN TRACK REPAIRED AS PER SRM 53-10-05 FIG A AT BS 1930-BS 1970 RBL 96.
